# SDR ASAA2023122347442

- Difficulty date: December 23, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 71,301 hours, 37,262 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 185A1601113
- Condition: Cracked
- Location: Horisontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON UPPER CHORDS OF AFT BEAM ON LH HORIZONTAL STABILIZER.  GROUNDED - YES. REMOVED AND REPLACED CHORDS PER ASA EA EA700-55EA-26474 AND BOEING DWG 185A1600 ID 9-11 AND 185A1700 ID 4-6
